# SDR 2025FA0000397

- Difficulty date: June 10, 2025
- Submitted: June 10, 2025
- Operation: General aviation
- Aircraft: N731QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20678
- Aircraft time: 8,800 hours, 5,157 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS649.25 AND FS662.25 CORROSIONS AROUND THE NUT-PLATE HOLES OUT OF LIMITS
